# SDR RAIA201907270002

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 42,529 hours, 25,978 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166410
- Part serial: 200209132
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 & 2 OVERTEMP DURING CLIMBOUT IN ICING( EMER DECLARED). R&R #2 FAN AIR VALVE HIGH TEMP THERMOSTAT AND #2 LOW TEMP THERMOSTAT INLET HOSE, ALL OPS CHECK GOOD.
